E. Melan, Theorie statisch unbestimmter systeme aus ideal-plastischen baustoff, Sitz, Berl.Ak.Wiss, vol.145, pp.195-218, 1936.

P. S. Symonds, Shakedown in continuous media, J. Appl. Mech, vol.18, pp.85-89, 1951.

W. T. Koiter, General problems for elastic solids, Progress in solid mechanics, 1960.

D. C. Pham, On shakedown theory for elastic-plastic materials and extensions, Journal of the Mechanics and Physics of Solids, vol.56, pp.1905-1915, 2008.

Q. S. Nguyen, On shakedown analysis in hardening plasticity, Journal of the Mechanics and Physics of Solids, vol.51, issue.1, pp.101-125, 2003.
DOI : 10.1016/S0022-5096(02)00058-3

Y. J. Ahn, E. Bertocchi, and J. Barber, Shakedown of coupled two-dimensional discrete frictional systems, Journal of the Mechanics and Physics of Solids, vol.56, issue.12, pp.3433-3440, 2008.
DOI : 10.1016/j.jmps.2008.09.003

M. Peigney, Shakedown theorems and asymptotic behaviour of solids in non-smooth mechanics , Eur, J. Mech. A, vol.29, issue.5, pp.784-793, 2010.

M. Peigney, On shakedown of shape memory alloys structures, Annals of Solid and Structural Mechanics, vol.290, issue.15, pp.17-28, 2014.
DOI : 10.1007/s12356-014-0035-1

URL : https://hal.archives-ouvertes.fr/hal-01093232

D. Weichert and A. Ponter, A historical view on shakedown theory The History of Theoretical, Material and Computational Mechanics-Mathematics Meets Mechanics and Engineering, pp.169-193, 2014.

J. Zarka, J. Frelat, and G. Inglebert, A new approach to inelastic analysis of structures, 1988.

H. Maitournam, B. Pommier, and J. Thomas, D??termination de la r??ponse asymptotique d'une structure an??lastique sous chargement thermom??canique cyclique, Comptes Rendus M??canique, vol.330, issue.10, pp.703-708, 2002.
DOI : 10.1016/S1631-0721(02)01516-4

V. Carvelli, Z. Cen, Y. Liu, and G. Maier, Shakedown analysis of defective pressure vessels by a kinematic approach, Archive of Applied Mechanics (Ingenieur Archiv), vol.69, issue.9-10, pp.9-10, 1999.
DOI : 10.1007/s004190050254

M. Peigney and C. Stolz, Approche par contrôle optimal des structuresélastoviscoplastiquesstructures´structuresélastoviscoplastiques sous chargement cyclique, C.R.Acad.Sci. Paris, II, vol.329, pp.643-648, 2001.

M. Peigney and C. Stolz, An optimal control approach to the analysis of inelastic structures under cyclic loading, Journal of the Mechanics and Physics of Solids, vol.51, issue.4, pp.575-605, 2003.
DOI : 10.1016/S0022-5096(02)00104-7

J. Simon and D. Weichert, Shakedown analysis of engineering structures with limited kinematical hardening, International Journal of Solids and Structures, vol.49, issue.15-16, pp.2177-2186, 2012.
DOI : 10.1016/j.ijsolstr.2012.04.039

K. V. Spiliopoulos and K. D. Panagiotou, A direct method to predict cyclic steady states of elastoplastic structures, Computer Methods in Applied Mechanics and Engineering, vol.223, issue.224, pp.186-198, 2012.
DOI : 10.1016/j.cma.2012.03.004

G. Borino, Consistent shakedown theorems for materials with temperature dependent yield functions, International Journal of Solids and Structures, vol.37, issue.22, pp.3121-3147, 2000.
DOI : 10.1016/S0020-7683(99)00114-6

J. König, A shakedown theorem for temperature dependent elastic moduli, Bull. Ac. Pol. Sci., Ser. Sci. Techn, vol.17, issue.3, pp.161-165, 1969.

B. Halphen and S. Di-domizio, Evolution des structuresélastoplastiquesstructures´structuresélastoplastiques dont les coefficients d'´ elasticité dépendent de la température, 17ème congrès français de mécanique, 2005.

S. Hasbroucq, A. Oueslati, and G. D. Saxcé, Inelastic responses of a two-bar system with temperature-dependent elastic modulus under cyclic thermomechanical loadings, International Journal of Solids and Structures, vol.47, issue.14-15, pp.1924-1932, 2010.
DOI : 10.1016/j.ijsolstr.2010.03.032

URL : https://hal.archives-ouvertes.fr/hal-00484238

S. Hasbroucq, A. Oueslati, and G. D. Saxcé, Analytical study of the asymptotic behavior of a thin plate with temperature-dependent elastic modulus under cyclic thermomechanical loadings, International Journal of Mechanical Sciences, vol.54, issue.1, pp.95-104, 2012.
DOI : 10.1016/j.ijmecsci.2011.09.011

URL : https://hal.archives-ouvertes.fr/hal-00656052

M. Peigney, Shakedown of elastic-perfectly plastic materials with temperature-dependent elastic moduli, Journal of the Mechanics and Physics of Solids, vol.71, pp.112-131, 2014.
DOI : 10.1016/j.jmps.2014.06.008

URL : https://hal.archives-ouvertes.fr/hal-01055869

B. Halphen, Elastic perfectly plastic structures with temperature dependent elastic coefficients, Comptes Rendus M??canique, vol.333, issue.8, pp.617-621, 2005.
DOI : 10.1016/j.crme.2005.07.018

URL : https://hal.archives-ouvertes.fr/hal-00174662

J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, Journal of Differential Equations, vol.26, issue.3, pp.347-374, 1977.
DOI : 10.1016/0022-0396(77)90085-7

M. Peigney, On Melan???s Theorem in Temperature-Dependent Viscoplasticity, 2016.
DOI : 10.1007/978-3-319-48884-4_9